# SDR SWIA202157935

- Difficulty date: March 8, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 46,271 hours, 39,666 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: H341531
- Condition: Chafed
- Location: Cargo Door Handl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* AFT CARGO DOOR HANDLE HOUSING CHAFED      (C-CHECK RO 5/3/2021)    AFT CARGO DOOR HANDLE ASSEMBLY REPLACED REF CRJ200 SRM 51-42-21, DWG NO. CC670-38702 REV C, ALL CHECKS GOOD, SEE CONTINUE CARD FOR DETAIL / SKYCARD 51-900-1003-SKY COMPLIED WITH
